Texas, 2025

Flash Flooding and Hail in Texas, June 9 to 10, 2025

June 9 to 10, 2025 · NWS MAF · 35 events in 9 counties and zones

A cold front/outflow boundary, coupled with vorticity maxima in the northwesterly flow aloft, resulted in the development of severe thunderstorms in the Permian Basin of West Texas and Southeast New Mexico during the evening and overnight hours on June 9th. Supercells formed initially, but storms eventually grew upscale later that night.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

A cold front/outflow boundary, coupled with vorticity maxima in the northwesterly flow aloft, resulted in the development of severe thunderstorms in the Permian Basin of West Texas and Southeast New Mexico during the evening and overnight hours on June 9th. Supercells formed initially, but storms eventually grew upscale later that night. These storms produced multiple instances of severe winds (especially the MCS) and large hail. A landspout was also reported in Martin County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 9, 4:04 PM CST, 1 hour 35 minutes earlier. Its key messages:

  • Updated at 456 PM CDT Mon Jun 9 2025
  • A complex of storms is expected to move across southeast New Mexico and portions of west Texas tonight. Some of the storms could become severe with large hail and damaging winds. Locally heavy rainfall could bring localized flash flooding.
  • Thunderstorm chances continue Tuesday and Wednesday. A few strong to severe storms and locally heavy rainfall will remain possible both days.
Area forecast discussion, Jun 9, 4:04 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
504 PM CDT Mon Jun 9 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 456 PM CDT Mon Jun 9 2025

- A complex of storms is expected to move across southeast New
  Mexico and portions of west Texas tonight. Some of the storms
  could become severe with large hail and damaging winds. Locally
  heavy rainfall could bring localized flash flooding.

- Thunderstorm chances continue Tuesday and Wednesday. A few
  strong to severe storms and locally heavy rainfall will remain
  possible both days.

&&

.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 240 PM CDT Mon Jun 9 2025

An active shower/storm pattern is setting up later today into tonight,
with more showers/storms tomorrow. High-res CAMs, PoPs, NBM weather
grids, and ensemble CAPE-wind shear-reflectivity paintball show a
broken line of showers/storms over northern NM consolidating into
an MCS over central into SE NM, and moving southeast through the
Permian Basin during the overnight hours from midnight into
sunrise. This activity will be preceded by a lull in activity from
yesterday's storm that moved through central/south Midland into
Big Spring in the northeast Permian Basin. VIS/IR satellite
imagery this afternoon shows cold cloud tops associated with
overshooting in severe storms moving southeast out of the forecast
area, with partial clearing in their wake and layered clouds
moving southwest over SE NM plains and Permian Basin, and rapidly
developing, westerly sheared cold cloud tops farther to the west
and northwest over central and northern NM. Low ceilings across SE
NM plains into Upper Trans Pecos have lifted, allowing for
diurnal heating through at least filtered sunshine. Even so,
passage of a cold front southward through the area will result in
CAA offsetting diurnal heating, resulting in highs 4 to 6 degrees
below average behind the cold front northeast of Davis Mountains,
and 5 to 6 degrees above average southwest and south of Davis
Mountains into Trans Pecos. This translates to upper 70s to lower
80s northern Lea County into northernmost Permian Basin, 80s SE NM
plains into central Permian Basin, most of Culberson County into
Davis Mountains and Lower Trans Pecos, lower to mid 90s southern
Permian Basin into Stockton Plateau, Terrell County, basins of
Culberson County, and Rio Grande basins, and upper 90s to triple
digits along the Rio Grande and southernmost Rio Grande basins.
The southward advancement of the cold front will be modulated by
storm interactions and outflow from previous storms, such as the
MCS that moved across the Southern Great Plains farther to the
northeast yesterday. The southward movement of the cold front will
also be affected by a persistent short wave troughing pattern
from Upper MS Valley developing into northern Great Lakes,
stretching into Central Great Plains and down into W TX.
Deterministic and ensemble models continue to depict the trough
closing off into an upper low over the northern Great Lakes, but
have trended faster with the upper system developing east, while
maintaining enhanced westerly tropospheric winds on the back side
of the trough and ahead of another short wave trough developing
over the Desert SW. This continues to result in models imparting
35 to 45 knots of westerly shear across the forecast area today
into tonight. This will be sufficient for organization of rotating
updrafts allowing for long-lived storms capable of producing
severe weather.

NBM PoP grids show convective initiation over usual region of
elevated higher terrain over Davis Mountains where 15% to 30% PoPs
are present, moving east/southeast into Lower Trans Pecos and
Terrell County prior to the consolidating MCS later tonight. Dew
point temperatures under sustained upslope easterly winds reach 60F
as far northwest as central to northern NM today, providing moisture
and instability for thunderstorms to grow and consolidate into an
MCS. Forecast soundings ahead of this MCS and accompanying 35% to
50% PoPs farther to the northwest show CAPE 1500-1900 J/kg and CIN
up to -150 J/kg allowing for storms to both remain rooted in surface
boundary layer and maintain discrete mode and having a narrower
horizontal profile, resisting nocturnal cooling and stabilization of
boundary layer as well as upscale growth, respectively. Forecast
soundings also indicate mid-level RH below 70% and moist adiabatic
lapse rates of 5-6 C/km with low-level RH near 70%, but DCAPE 1000-
1500 J/kg, suggesting enough low-level moisture and non hydrostatic
motion for transport of higher winds aloft down to the surface in
thunderstorm downdrafts. PWATs below 1.50" and SHIP values above 1.0
with Sounding Analogs showing matches to supercell and significant
hail cases still indicate potential for large hail. 0-3 km SRH above
minimum 80 m2/s2 threshold, LCLs below 1000 meters, and backed low-
level easterly winds atop veering westerly/northwesterly winds
increasing with height generate elongated hodographs with low-level
curvature and TOR indicated in possible hazard type, so there is a
risk for tornadoes to spin up as well, with STP values above 1.0
showing potential for any tornadoes that spin up to be strong. SPC
continues to mention a mainly damaging wind and large hail risk,
citing marginally favorable mid-level winds, but agreeing with high-
res CAMS in showing thunderstorm development from heating of
elevated terrain over northern and central NM this afternoon. The
forecast area is in a 5% to 15% risk of damaging winds and large
hail in a SLGT risk area, with a risk of this occurring within 25
miles of any point in the hatched area. We will continue to monitor
how the all hazards severe risk and most probable configuration of
storm mode evolves with time. Storms are forecast to move out of the
area by sunrise with lows mid 60s to lower 70s as a result of
residual low-level clouds limiting radiational cooling, with lower
60s Marfa Plateau and over northern Lea County where less clouds and
more radiational cooling is expected, lower to mid 70s southern Rio
Grande basins into Terrell County.

Tuesday, a higher chance of rain continues to be indicated in PoP
grids, as high as 60% to 70% over Davis Mountains and SE NM plains
afternoon into evening and spreading into northeast Permian Basin by
midnight into Wednesday morning. High-res CAMS indicate a messy
storm mode over much of the area with shower/storm chances
throughout the day, with highest coverage over Stockton Plateau into
southeast Permian Basin and into Terrell County. SPC mentions MLCAPE
2500-3000 J/kg, orographic ascent, and discrete supercells in the
late afternoon over the Lower Trans Pecos, with lesser severe
wind/hail risk elsewhere, and lower confidence in upscale growth
along the Rio Grande Tuesday evening, albeit with a SLGT risk from
Culberson County into Brewster County and MRGL risk elsewhere with a
2% tornado risk, 5% damaging wind risk, and 5% to 15% large hail
risk. Forecast soundings have held the weakening shear trend - apart
from over Culberson County into Brewster County ahead of the Desert
SW trough - and shrinking hodographs, but maintain SHIP values at
least 0.5, PWATs near or below 1.50" and at or above 90th
percentile for this time of year, mid-level lapse rates 7-8 C/km,
DCAPE 1000-1500 J/kg, and mean CAPE 500-1000 J/kg with CIN at
least -100 J/kg, so uncertainty in storm severity and coverage
continues to be apparent despite high PoPs and continued
possibility of damaging winds and large hail. Locally backed
northeast winds beneath west-southwest winds increasing with
height over Davis Mountains into Lower Trans Pecos may enhance
tornado threat. With climatologically high PWATs today and on
Tuesday, flooding rain will be a risk as well. The convective
cloud debris and CAA behind the still southward moving cold front
will again offset diurnal heating, with highs 4 to 6 degrees below
average in the 80s, 90s southern Rio Grande basins into Terrell
County, and temperatures outside of the southernmost Rio Grande
basins and along the Rio Grande being more of a function of storm
coverage than latitude or meridional position with respect to the
cold front. Wednesday night, lows again fall into the 60s and 70s
as the troughing pattern eases, but will be a few degrees cooler
as the cold front and accompanying CAA will reach farther south
than tonight. Rain chances will wind down in the long term, but
rain total amounts in the short term have held the upward trend in
NBM grids, with amounts 1.00" to 1.50" where greatest storm
coverage from SE NM plains into Permian Basin and Lower Trans
Pecos into Brewster and Terrell Counties is anticipated, and
localized amounts up to 2.50" northeast Permian Basin and just
downwind of Davis Mountains. Lower percentile rain totals in
ensembles still show up to 0.3" to 0.5" in these regions and
spreads of 0.75" to 1.25", so flooding rains are a possibility
with any storms. A busy two days is ahead, but then warmer and
drier weather returns. For more on this pattern change, read on.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 240 PM CDT Mon Jun 9 2025

An upper-level low and associated trough axis will slowly pivot
across the Texas panhandle and adjacent portions of northwest
Texas and western Oklahoma Wednesday before gradually shifting
eastward across Oklahoma and north/central Texas Wednesday night
into Thursday. Shortwave impulses rounding the base of this
feature combined with plentiful deep layer moisture will continue
to provide a good chance (40%-60%) of showers and thunderstorms to
our region during the day Wednesday. Instability will be
sufficient for a few strong to severe storms across portions of
west and southwest Texas Wednesday afternoon and evening.
Precipitable water values will remain above climatological normals
favoring a continued locally heavy rainfall and flash flooding
with storms on Wednesday.

Some lingering moisture within northwest flow on the back side of
the departing trough axis may result in continued low chances
(20-40%) of showers and thunderstorms over the Trans Pecos and
Davis Mountains/Big Bend Thursday, with isolated (~20%) storms
possible over the Davis Mountains Friday. Upper ridging gradually
builds toward our area late this week into the weekend. Temperatures
warm back into the 90s to 100-105 degrees with dry conditions
anticipated.

&&

.AVIATION...
(00Z TAFS)
Issued at 456 PM CDT Mon Jun 9 2025

00Z TAFs are engineered around a MCS currently moving through New
Mexico, and expected to make a right turn and roll through
Southeast New Mexico and West Texas overnight. Forecast soundings
suggest VFR conditions will prevail, except in areas of
convection. Otherwise, surface winds will slowly veer over the
next 24 hours.  Frequent updates likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               66  85  65  83 /  40  40  60  60
Carlsbad                 66  85  64  87 /  40  60  50  40
Dryden                   75  94  69  89 /  30  40  60  60
Fort Stockton            70  89  65  86 /  30  70  60  60
Guadalupe Pass           64  82  62  83 /  30  50  50  40
Hobbs                    63  84  61  83 /  50  60  60  40
Marfa                    64  85  59  85 /  10  70  60  60
Midland Intl Airport     67  86  65  84 /  40  40  60  50
Odessa                   67  85  64  83 /  40  40  60  50
Wink                     68  87  64  86 /  40  60  60  50

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...94
LONG TERM....21
AVIATION...44

In the hours before

Special weather statement, Jun 9, 3:51 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
451 PM CDT Mon Jun 9 2025

TXZ276-277-092230-
Marfa Plateau TX-Davis Mountains TX-
451 PM CDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PRESIDIO COUNTY
THROUGH 530 PM CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marfa, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marfa and Marfa Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3020 10395 3028 10414 3045 10412 3039 10381
TIME...MOT...LOC 2151Z 206DEG 8KT 3031 10401

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

10

The radar

The Midland/Odessa radar (KMAF), 46 km away, was scanning. The volume nearest the first event began at 23:50 UTC.

Open the radar archive at this moment

Event by event

21 hail, 9 thunderstorm wind, 4 flash flood, 1 strong wind. Local standard time, as filed.

Strong Wind, Martin

When
June 9, 5:39 PM CST to 5:46 PM CST
Where
Martin forecast zone
Measured
35 kt (40 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.306, -101.951 (the zone’s center; the record gives no point)

LANDSPOUT. Location: 32.260,-101.940/32.270,-104.930. An off-duty NWS employee and another chaser reported two landspouts that lasted for about seven minutes. The distance that the pair of landspouts travelled is estimated by radar. No damage was reported, and the maximum wind gust associated with the landspouts is also estimated. The size of the landspouts were approximately 25 yards.

Hail, Glasscock

When
June 9, 5:52 PM CST to 6:00 PM CST
Where
Glasscock County, 6.48 mi E of Lees
Measured
1.5 in hail
Reported by
Public
Coordinates
32.070, -101.370

Ping pong ball-size hail was reported by the public just south of Forsan. The time of occurrence is estimated by radar.

Hail, Martin

When
June 9, 5:56 PM CST to 6:10 PM CST
Where
Martin County, 5.8 mi SSE of Tarzan
Measured
2 in hail
Reported by
NWS Employee
Coordinates
32.220, -101.940

An off duty NWS employee reported hen egg-size hail. The time of occurrence is estimated by radar.

Hail, Martin

When
June 9, 5:56 PM CST to 6:10 PM CST
Where
Martin County, 5.37 mi SSW of Lenorah
Measured
2.5 in hail
Reported by
Public
Coordinates
32.230, -101.910

A report was received from the public of approximately tennis ball-size hail. The time of occurrence is estimated by radar.

Hail, Glasscock

When
June 9, 6:20 PM CST to 6:30 PM CST
Where
Glasscock County, 9.23 mi ESE of Garden City
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
31.830, -101.350

Ping pong ball-size hail was reported by a storm chaser about 8 miles east of Garden City. The time of occurrence is estimated by radar.

Hail, Martin

When
June 9, 6:32 PM CST to 6:42 PM CST
Where
Martin County, 0.59 mi E of Stanton Rdrunner Arp
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
32.120, -101.790

A storm chaser reported golf ball-size hail in Stanton. The time of occurrence is estimated by radar.

Hail, Martin

When
June 9, 6:34 PM CST to 6:42 PM CST
Where
Martin County, 1.17 mi E of Stanton
Measured
2.5 in hail
Reported by
Public
Coordinates
32.130, -101.780

Multiple pictures were received from social media of tennis ball-size hail in Stanton. The time of occurrence is estimated by radar.

Hail, Glasscock

When
June 9, 7:32 PM CST to 7:46 PM CST
Where
Glasscock County, 3.28 mi SSE of Garden City
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
31.830, -101.470

A storm chaser reported quarter-size hail falling near Garden City. The time of occurrence is estimated by radar.

Hail, Glasscock

When
June 9, 7:34 PM CST to 7:44 PM CST
Where
Glasscock County, 1.36 mi ESE of Garden City
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
31.860, -101.480

Law enforcement in Garden City reported ping pong ball-size hail. The time of occurrence is estimated by radar.

Hail, Gaines

When
June 9, 9:34 PM CST to 9:42 PM CST
Where
Gaines County, 5.85 mi E of Seminole
Measured
0.75 in hail
Reported by
Public
Coordinates
32.710, -102.550

Penny-size hail was reported by the public east of Seminole. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 9:52 PM CST to 10:00 PM CST
Where
Ector County, 1.36 mi WNW of Odessa Ector Co Arpt
Measured
1 in hail
Reported by
Public
Coordinates
31.930, -102.400

A report was received via mPING of quarter-size hail in northern portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 9:58 PM CST to 10:04 PM CST
Where
Ector County, 1.38 mi S of Odessa Ector Co Arpt
Measured
1 in hail
Reported by
Public
Coordinates
31.900, -102.380

A report was received from the public via mPING of quarter-size hail in northern portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:02 PM CST to 10:12 PM CST
Where
Ector County, 2.93 mi W of Odessa Ector Co Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
31.920, -102.430

A report was received from the public via mPING of ping pong ball-size hail in northwestern portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:16 PM CST to 10:32 PM CST
Where
Ector County, 1.38 mi N of Odessa
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.870, -102.370

A trained spotter reported quarter-size hail in Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:20 PM CST to 10:34 PM CST
Where
Ector County, 1.17 mi W of Odessa
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
31.850, -102.390

Broadcast media shared report of half dollar-size hail (and a bit larger) in western portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:22 PM CST to 10:32 PM CST
Where
Ector County, 2.15 mi SSW of Greenfield Acres
Measured
1.25 in hail
Reported by
Public
Coordinates
31.840, -102.410

A report was received from the public via mPING of half dollar-size hail in western portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:22 PM CST to 10:32 PM CST
Where
Ector County, 1.38 mi S of Odessa Ector Co Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
31.900, -102.380

A report was received from the public via mPING of half dollar-size hail in northern portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:22 PM CST to 10:32 PM CST
Where
Ector County, 1.81 mi NE of Greenfield Acres
Measured
1 in hail
Reported by
NWS Employee
Coordinates
31.890, -102.380

An NWS Employee reported approximately quarter-size hail near 42nd Street and Dixie Blvd in Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:26 PM CST to 10:34 PM CST
Where
Ector County, 2.24 mi SE of Odessa Ector Co Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
31.900, -102.350

A report was received from the public via mPING of dime-size hail in northern/northeastern portions of Odessa. The time of occurrence is estimated by radar.

Hail, Ector

When
June 9, 10:28 PM CST to 10:34 PM CST
Where
Ector County, 1.38 mi S of Odessa Ector Co Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
31.900, -102.380

A report was received from the public via mPING of dime-size hail in northern portions of Odessa. The time of occurrence is estimated by radar.

Flash Flood, Ector

When
June 9, 10:30 PM CST to 11:50 PM CST
Where
Ector County, 1.24 mi ESE of Westover to 1.31 mi ESE of Westover
Cause
Heavy Rain
Reported by
Public
Coordinates
31.811, -102.432

A report was received from the public via mPING of street flooding on the west side of Odessa. The time of occurrence is estimated from radar. No reports of damage were received.

Hail, Ector

When
June 9, 10:46 PM CST to 10:52 PM CST
Where
Ector County, 1.5 mi NNW of Pleasant Farms
Measured
1.75 in hail
Reported by
Public
Coordinates
31.700, -102.330

A report was received from the public via mPING of golf ball-size hail northeast of Pleasant Farms. The time of occurrence is estimated by radar.

Flash Flood, Ector

When
June 9, 11:10 PM CST to June 10, 2:30 AM CST
Where
Ector County, 3.37 mi WSW of Notrees to 3.1 mi SW of Notrees
Cause
Heavy Rain
Reported by
Public
Coordinates
31.901, -102.803

A report was received from the public via mPING of street flooding just west of Notrees. The time of occurrence is estimated from radar. No reports of damage were received.

Thunderstorm Wind, Gaines

When
June 9, 11:28 PM CST to 11:29 PM CST
Where
Gaines County, 1.35 mi WNW of Seagraves
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
32.940, -102.570

The West Texas Mesonet station 15 Seagraves 1SW recorded a 58 mph wind gust.

Flash Flood, Dawson

When
June 10, 12:50 AM CST to 3:50 AM CST
Where
Dawson County, 0.69 mi S of Lamesa Johnson Arpt to 0.68 mi S of Lamesa Johnson Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
32.760, -101.951

A report from the public was received via mPING of street flooding on the north side of Lamesa. The time of occurrence is estimated from radar. No reports of damage were received.

Flash Flood, Dawson

When
June 10, 12:50 AM CST to 3:50 AM CST
Where
Dawson County, 2.74 mi N of Hindman to 2.85 mi N of Hindman
Cause
Heavy Rain
Reported by
Public
Coordinates
32.920, -101.868

A report was received from the public via mPING of street flooding southwest of O'Donnell near/along US 87. The time of occurrence is estimated from radar. No reports of damage were received.

Thunderstorm Wind, Ector

When
June 10, 1:22 AM CST to 1:24 AM CST
Where
Ector County, 4.6 mi ENE of Gardendale
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.030, -102.350

An off-duty NWS employee reported thunderstorm wind gusts near 60 mph in Gardendale. The time of occurrence is partially estimated.

Thunderstorm Wind, Midland

When
June 10, 1:40 AM CST to 1:45 AM CST
Where
Midland County, 1.38 mi N of (Maf) Midland Intl
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
31.950, -102.200

The ASOS station KMAF Midland measured a 58 mph wind gust. The time of occurrence is partially estimated.

Thunderstorm Wind, Ector

When
June 10, 1:45 AM CST to 2:00 AM CST
Where
Ector County, 6.26 mi NE of Odessa Ector Co Arpt
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
31.980, -102.300

The Mesonet station FW9685 Odessa measured a 58 mph wind gust. The time of occurrence is estimated.

Thunderstorm Wind, Midland

When
June 10, 1:56 AM CST to 2:01 AM CST
Where
Midland County, 6.55 mi SSE of Midland
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
31.920, -102.020

The Mesonet station GW6198 Midland recorded a 74 mph wind gust.

Thunderstorm Wind, Scurry

When
June 10, 1:58 AM CST to 1:59 AM CST
Where
Scurry County, 2.33 mi E of Snyder
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
32.720, -100.860

The West Texas Mesonet station 37 Snyder 3E measured a 58 mph wind gust.

Thunderstorm Wind, Pecos

When
June 10, 2:19 AM CST to 2:23 AM CST
Where
Pecos County, 8.65 mi NNW of Coyanosa
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
31.280, -103.070

The West Texas Mesonet station 63 2N Coyanosa recorded a 61 mph wind gust, along with a couple of other severe gusts.

Hail, Ector

When
June 10, 2:22 AM CST to 2:32 AM CST
Where
Ector County, 1.5 mi NNW of Pleasant Farms
Measured
0.75 in hail
Reported by
Public
Coordinates
31.700, -102.330

A report was received from the public via mPING of dime-size hail near Pleasant Farms. The time of occurrence is estimated by radar.

Thunderstorm Wind, Glasscock

When
June 10, 2:30 AM CST to 2:36 AM CST
Where
Glasscock County, 5.92 mi W of St Lawrence
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
31.660, -101.600

The West Texas Mesonet station near St. Lawrence, TX recorded a 64 mph wind gust, along with a couple of other severe gusts.

Thunderstorm Wind, Upton

When
June 10, 3:17 AM CST to 3:20 AM CST
Where
Upton County, 0.91 mi NE of Mc Camey
Measured
65 kt (75 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.140, -102.220

A report of a 75 mph wind gust was received from an observer in McCamey with a personal anemometer. The time of occurrence is partially estimated.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1267100, 1266266, 1266269, 1266273, 1266275, 1266287, 1266288, 1266292, 1266293, 1266294, 1266298, 1266299, 1266300, 1266303, 1266312, 1266306, 1266308, 1266313, 1266323, 1266320, 1267012, 1266330, 1267014, 1267013, 1267015, 1267017, 1267018, 1267021, 1267025, 1267049, 1267023, 1267096, 1266333, 1267097, 1267098.